# SDR RAIA2019020410002

- Difficulty date: January 21, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LH SIDE HAS GOUGE INSIDE PYLON ACCESS PANEL 414DB-        REMOVED EXISTING DOUBLER FROM FUSELAGE SKIN, REMOVED POUGE AND DAMAGE FROM SKIN, BEGAN FABRICATING DOUBLER. CONTINUED FABRICATING DOUBLER, MAPPING AND LOCATING HOLES, ALODINE AND PRIMED DOUBLER AND FILLER. COMPLETED REPAIR, ADDED FASTNERS AND FILLER. SEALED REPAIR.
